# SDR UPS06446931

- Difficulty date: May 7, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT FRAME UPPER CORNER CRACKED, CRACK LENGTH 1 INCH.  R3 DOOR AFT FRAME UPPER CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
